RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 209, Number 2  


Existence of Lipschitz selections of the Steiner map
B. B. Bednov, P. A. Borodin, K. V. Chesnokova
3
Small subgraphs and their extensions in a random distance graph
A. V. Burkin, M. E. Zhukovskii
22
Continued fractions with limit periodic coefficients
V. I. Buslaev
47
Existence and uniqueness of a weak solution of a nonlocal aggregation equation with degenerate diffusion of general form
V. F. Vil'danova
66
A method for representing solutions of the Cauchy problem for linear partial differential equations
V. I. Gishlarkaev
82
The growth of entire Dirichlet series in terms of generalized orders
T. Ya. Hlova, P. V. Filevych
102
Conditional configuration graphs with discrete power-law distribution of vertex degrees
Yu. L. Pavlov
120
Automorphisms of certain affine complements in projective space
A. V. Pukhlikov
138
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019